MathSciNet Relay Station
MathSciNet bibliographic data
MR1373810 (97a:57002) 57M12 (20F36)
Khovanskii, A. G.; Zdravkovska, Smilka Branched covers of $S\sp 2$ and braid groups. J. Knot Theory Ramifications 5 (1996), no. 1, 55–75.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement